# SDR SWIA200312064

- Difficulty date: April 21, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 21,721 hours, 18,853 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 RT INTERCOSTAL O/B FLG RBL 3G CRACKED.  DISCOVERED DURING C-CHECK.  INTERCOSTAL REPAIRED IAW CRJ REO 601R-53-11-059.
